# SDR IPXA10659816

- Difficulty date: May 4, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C, CRACKS WERE FOUND AT BS 955 BULKHEAD LT SIDE AT LOWER BOLT HOLE OF FAIL SAFE STRAP CRACK RUNNING FWD & AFT WITH THROUGH THICKNESS INDICATION.  FUSELAGE STA 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP REPAIRED IAWUPS EO B767-5350-17922 APPENDIX C.
